# SDR 2010FA0000339

- Difficulty date: April 14, 2010
- Submitted: April 14, 2010
- Operation: General aviation
- Aircraft: N8173C
- Make and model: Beech F33A
- Aircraft serial: CE1541
- Engine: Cont IO520*
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Exterior Lights
- Part time: 1,200 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(VJ3S) NO POWER THROUGHT THE C/B SWITCH. INTERNAL FIALURE.
